# SDR HEEA978871

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AF
- Make and model: Doug MD 900
- Aircraft serial: 90000023
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Bolt
- Part number: 900R3100001101
- Condition: Defective
- Location: M/R
- Part time: 38 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PLUNGER GETS STUCK WHEN PUSHED IN.
